Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dry skin, fatigue, vertigo, overweight, aching arches. What could be this?

I think I have an underactive thyroid but doc keeps giving me prescriptions and sending me to either osteopth or rheumatologist where thee is little evidence of bone broblems. I have dry skin and hair, disappearing eyebrow and hardly any armpit hair, fatigue, vertigo, aching arches and achilles, slight scallop tongue Im overwieght and can't lose it and cant understand how I gained wieght. I am often so cold I have to take a warm bath to try to help
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described are all related to the low levels of the thyroid hormone. The pain in the achilles and feet can be due to low arches. Using shoe orthotics can be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor